# SDR HNAA2009100600302

- Difficulty date: September 26, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 36,842 hours, 43,088 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033000220
- Condition: Damaged
- Location: Cabin Lights
- Part time: 36,842 hours, 43,088 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNED ODOR AT APPROX SEAT 4A.  REMOVED AND REPLACED CABIN LIGHT LAMP HOLDER ABOVE SEAT 4A AND SECURED WITH RETAINING HARDWARE, OPS CHECK GOOD.
